# SDR KCSA201308230072

- Difficulty date: August 23, 2013
- Submitted: August 24, 2013
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 66,613 hours, 11,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AND EXIT SIGNS AT BS 620, 640 & 690 WILL NOT ILLUMINATE.
